# SDR SWAA2016021649045

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 61,636 hours, 36,271 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A21016
- Part serial: 2101
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG ACTUATOR CRACKED.  R & R RT MLG ACTUATOR IAW AMM.
